# SDR 08FDEA00693

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: A53611516204
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GUSSET LT FWD PAX DOOR CUT OUT LOWER AFT CORNER.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
